Notre Dame Journal of Formal Logic

${\rm K}1,\,{\rm K}2$ and related modal systems.

A. N. Prior

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 4 (1964), 299-304.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957979

Zentralblatt MATH identifier
0137.00601

Mathematical Reviews number (MathSciNet)
MR0179072

Digital Object Identifier
doi:10.1305/ndjfl/1093957979

Subjects
Primary: 02.27

Citation

Prior, A. N. ${\rm K}1,\,{\rm K}2$ and related modal systems. Notre Dame J. Formal Logic 5 (1964), no. 4, 299--304. doi:10.1305/ndjfl/1093957979. http://projecteuclid.org/euclid.ndjfl/1093957979.


Export citation